# SDR SWIA2025021408

- Difficulty date: February 8, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,462 hours, 24,969 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGING DAMAGE ON FWD SIDE OF FUSELAGE PAX DOOR HINGE AT FS310-FS313.    (FILED CLOSED)    BLENDED GOUGING DAMAGE ON FWD SIDE OF FUSLAGE PAX DOOR SKIN CUTOUT AT FS310-FS313 BETWEEN STR 17L AND STR 19L WITH REFERENCE TO SRM 51-12-00.  PERFORMED UT THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-000-270.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-006 AND NDTM PART 6 51-00-001 WITH NO CRACKS FOUND.  RESTORED SURFACE FINISH WITH REFERENCE TO SRM 51-21-16. COMPLIED WITH REO 670-53-21-2562  REV "--" DATED 02/12/2025.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  COMPLIED WITH M-337.
